# SDR DALA2022052703707

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 98,238 hours, 13,714 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 LH #1 WINDSHIELD FOUND WITH ARCIG IN AREA OF BUS BARS AND REPLACEMENT REQUIRED, CORRECTIVE ACTION: THE NUMBER 1 WINDOW L HAS BEEN INSTALLED. THE SCREW AT THE POWER TERMINAL MUST BE TORQUE CHECKED WITHIN 500 HOURS AFTER INSTALLATION OF NUMBER 1 WINDOW IN ACCORDANCE WITH AMM 56-11 (2251072)
